Open Access
Translator Disclaimer
June 2016 Correction
Holger Drees, Holger Rootzén
Ann. Statist. 44(3): 1360-1361 (June 2016). DOI: 10.1214/15-AOS1415

Abstract

We correct an error in a technical lemma of Drees and Rootzén [Ann. Statist. 38 (2010) 2145–2186] and discuss consequences for applications.

Citation

Download Citation

Holger Drees. Holger Rootzén. "Correction." Ann. Statist. 44 (3) 1360 - 1361, June 2016. https://doi.org/10.1214/15-AOS1415

Information

Received: 1 November 2015; Published: June 2016
First available in Project Euclid: 11 April 2016

zbMATH: 06590318
MathSciNet: MR3485963
Digital Object Identifier: 10.1214/15-AOS1415

Subjects:
Primary: 60G70
Secondary: 60F17 , 62G32

Keywords: absolute regularity , core length , Weak dependence

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.44 • No. 3 • June 2016
Back to Top